| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 33-36


G. V. Krivovichev
      On the finite-element-based lattice Boltzmann scheme
      Applied Mathematical Sciences, Vol. 8, 2014, no. 33, 1605-1620
      http://dx.doi.org/10.12988/ams.2014.4138

Marco Buccarella, Andrea Colantoni, Benedetto Baciotti, Biondi Paolo, Francesca Santoni, Luca Salvati
      Feasibility analysis of MCFC (molten carbonate fuel cell) anaerobic digester power plant
      Applied Mathematical Sciences, Vol. 8, 2014, no. 33, 1621-1633
      http://dx.doi.org/10.12988/ams.2014.4123

L. Prasanna Venkatesh, S. Ganesh
      Viscous oscillatory stratified flow in a vertical narrow channel with a porous wall
      Applied Mathematical Sciences, Vol. 8, 2014, no. 33, 1635-1642
      http://dx.doi.org/10.12988/ams.2014.4146

Adu A.M. Wasike, Frankline T. Kibwott, G. O. Lawi, Mulati O. Nyukuri
      A HIV/AIDS model in a homogeneous population with time lags in the transmission
      Applied Mathematical Sciences, Vol. 8, 2014, no. 34, 1643-1657
      http://dx.doi.org/10.12988/ams.2014.42116

A. Borges, P. Catarino, A. P. Aires, P. Vasco, H. Campos
      Two-by-two matrices involving k-Fibonacci and k-Lucas sequences
      Applied Mathematical Sciences, Vol. 8, 2014, no. 34, 1659-1666
      http://dx.doi.org/10.12988/ams.2014.4280

Y. M. Saber, M.A. Abdel-Sattar
      Ideals on fuzzy topological spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 34, 1667-1691
      http://dx.doi.org/10.12988/ams.2014.33194

S. Kachani, Y. Oumanar, N. Raissi
      A closed-form solution for a dynamic pricing model with reference price effect
      Applied Mathematical Sciences, Vol. 8, 2014, no. 34, 1693-1701
      http://dx.doi.org/10.12988/ams.2014.4119

Abderrahim Mbarki, Abedelmalek Ouahab, Naciri Rachid
      On compactness of probabilistic metric space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 35, 1703-1710
      http://dx.doi.org/10.12988/ams.2014.4273

A. F. Attia, S.A. Shaban, Y. M. Amer
      Parameter estimation for the bivariate Lomax distribution based on censored samples
      Applied Mathematical Sciences, Vol. 8, 2014, no. 35, 1711-1721
      http://dx.doi.org/10.12988/ams.2014.42120

Beong In Yun
      A family of optimal multipoint root-finding methods based on the interpolating polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 35, 1723-1730
      http://dx.doi.org/10.12988/ams.2014.4127

Marat Sagdatullin, Dmitri Berezhnoi
      Statement of the problem of numerical modelling of finite deformations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 35, 1731-1738
      http://dx.doi.org/10.12988/ams.2014.4283

M. Imran
      An iterative method of order four based on power series for solving a nonlinear equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 35, 1739-1746
      http://dx.doi.org/10.12988/ams.2014.4282

Mohamed S. Boudellioua
      On the decoupling of a class of linear functional systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 35, 1747-1753
      http://dx.doi.org/10.12988/ams.2014.42119

Asmala Ahmad, Mohd Khanapi Abdul Ghani, Sazalinsyah Razali, Hamzah Sakidin, Noorazuan Md Hashim
      Haze reduction from remotely sensed data
      Applied Mathematical Sciences, Vol. 8, 2014, no. 36, 1755-1762
      http://dx.doi.org/10.12988/ams.2014.4289

Sergey N. Pryalov, Vadim E. Seleznev
      Special numerical analysis methods for mathematical models of gas flow in trunkline network
      Applied Mathematical Sciences, Vol. 8, 2014, no. 36, 1763-1780
      http://dx.doi.org/10.12988/ams.2014.42115

M. A. M. Ferreira, M. C. P. Matos
      Convex sets strict separation in the minimax theorem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 36, 1781-1787
      http://dx.doi.org/10.12988/ams.2014.4271

Section on Mathemematical Education

Cecilia Costa, Jose Miguel Alves, Marta Guerra
      Potentialities on the Western education of the ancient Chinese method to solve linear systems of equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 36, 1789-1798
      http://dx.doi.org/10.12988/ams.2014.42118


Journals | Books | Author guidelines